Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
85 Posts
Discussion Starter · #1 ·
I've been taking this for almost 3 months now, and for basically the majority of this time I have had bleeding on and off, with small breaks... bleeding, I couldn't care less about. But obviously the cramps and the IBS that I get with it are a problem (not to mention the anemia). I've always had IBS symptoms one way or another with my menstrual cycle, and I deliberately got these pills to help that (all the others I've tried have upset my stomach within about 3/4 days and I've been unable to continue the course) I've been told that the bleeding will even out to normal after a few months. I'm just interested to know if anyone else is on this? It's really getting me down, I've struggled with both IBS and my hormones for many years and in turn these have affected my anxiety, which as a result has affected basically everything else in my life; moods, people, work, school. Last week I had one week off from the bleeding... and it was so nice just to be able to go out and relax without fear of feeling a bit poorly or anything else (I always carry around my mini TENS machine for cramps and loads of batteries, plus Imodium and Nurofen), to be able to dress up and look nice (while my skin was normal from the hormones not freaking out) and carry on at uni enjoying work like a normal person - plus the fact I'm not being moody to people around me - or being able to go out and enjoy stuff with my boyfriend, recently I've felt like I've had my anxiety under control a lot more... but this is just really testing it. I've just started uni and I love it - these things are interfering - I feel like they're preventing me doing things. Plus at the back of all of this I'm just constantly trying to make sure I'm getting enough calories in so I don't lose weight again. Sorry about the long paragraphs! Just had to get that out there to people who understand =/
 

·
Registered
Joined
·
162 Posts
Hey Mumble, im in a diff contraceptiveIve been on microgynon just over 2 weeks and i had a break through bleed in my first week! and still have tender boobs.but i feel having not the stress of having a period to come along (im taking the pill back to back) that its one lessthing to cause my axiety. because id get very poorly a week before i was due oni dnt feel like dressing up either or going out, and my bf has been so supportive over the last few months. i lost weight too, and being naturally skinny it makes me worry more, but i try n see it like this.. now im on new pills for my ibs i havent gained or lost anymore weight...im currently maintaining it! =) have u tired grazing on food throughout the day and having smaller meal? i find this actually stops my spasums or if they do occur they are less painful! i started my new ibs pills monday and they seem to be doing some good, im just tryin to keep my chin up and smile and be thankful that am not as poorlyas i was back in august when it first all started. Also im tryin to support a really ill mate who has cystic fibrosis, so knowing that someone appriciates my company also helps me want to get over and control my ibs better x
 

·
Registered
Joined
·
5 Posts
hi i was on carazette for a year doctor kept telling me to stick at iti've never been as bad i bled all the time and very very heavy it really scared me and bleeding all the time meant i contstantly was in alot of paini totally understand what you go through its awful i even had an operation to check for endometriosis it got that badi'm back on a different pill bleeding back to once a month still alot of pain and on my painkillers constantly but thank goodness the bleeding isnt as severetrying to deal with the depression as i cant handle all what i go through but i just want you to know i understand and hope you'll find someting better for you heather
 

·
Registered
Joined
·
2 Posts
Hi,I was on Cirazette for 6 months and during that time I had constant breakthrough bleeding, had severe mood swings, fatigue, depression. It made me feel like a monster. I actually went on a forum to check if it was indeed the pill that was making me feel this way and there were hundreds of people that had the bad side effects that I suffered. Within 2 months of coming off Cirazette and going on Microgynon I was back to my normal self.R x
 

·
Registered
Joined
·
174 Posts
Have any of you tried the depoprovera shot. I'm not sure if it is available in the UK, but I haven't had a period in over 10 years. It's Heaven. I was having very heavy ones for all but a few days of the month and going from that to none at all has been a life saver. You get an injection 4 times a year and that is it. You can take it for birth control, or, as in my case, just to stop the bleeding since I didn't need the birth control (tied tubes). The only draw back I am now having is I do not know if menapause has started or not (no family history for manapause either), and the doctor wants to take me off of it once menapause is done so we will be guessing. Hasn't seemed to make any difference with my IBS but without the bleeding that is one less thing I have to deal with. If it is available to you I would talk to the doctor about it. Best of luck to you all.
 
1 - 5 of 5 Posts
Top